# SDR UALA2012010900161

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 89,057 hours, 10,869 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 71012211758002
- Condition: Failed
- Location: Nr 4 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NR 4 ENGINE FIRE LP A CYCLES ON & OFF.  FAULT WAS INTERMITTENT FOR 2 HRS THEN MESSAGE SELF ERASED.  GROUND TESTED & PASSED.   REPLACED NR 4 ENGINE LOOP A FIRE WARNING DETECTION CARD PER MM, OPS OKAY,
